# SDR R612022F00004

- Difficulty date: February 21, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N722YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000496
- Aircraft time: 15,794 hours, 10,517 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Part number: 17012118001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD FUSELAGE FLOOR CORROSION FOUND ON L/H FLOOR DOUBLER BTWN FR 15-16.R&R FLOOR DOUBLER FR 15-16 IAW EMB 170 SRM 51-41-02.
